# SDR AALA202306131894

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 24,585 hours, 9,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT LED DOES NOT FLASH. FLIGHT ATTENDANT 4R DOOR. REPLACED 4R EMERGENCY FLASHLIGHT.
